# SDR UALA2011070503311

- Difficulty date: July 4, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 46,394 hours, 12,676 cycles
- Engine: Pwa PW4056
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Switch
- Condition: Stuck
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT CENTER AUX PUMP LOW PRESSURE LIGHT FAILS TEST.  LOW PRESSURE LIGHT WILL NOT ILLUMINATE.  FOUND PRESSURE SW S424 STUCK IN PRESSURE POSITION WITH NO PRESSURE.  FOUND CONTINUITY BETWEEN PINS 1-2 PINS 2-3 OPEN.  REPLACED SWITCH PER MM, OPS CHECK OKAY.
